# SDR ASMF201308007

- Difficulty date: July 10, 2013
- Submitted: August 3, 2013
- Operation: Air carrier
- Aircraft: N950AM
- Make and model: Boeing 737-800
- Aircraft serial: 35115
- Aircraft time: 26,172 hours, 9,694 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

ACFT RETURNED TO PLATFORM AFTER ENGINES START.   A RUBBER BURNING ODOR WITH NO EVIDENCE TO SMOKE.  MX PERSONNEL PERFORMED SMOKE OR FUMES IN CABIN CONDITIONAL INSPECTION IAW MM 05-51-56 AND FIM 21-00 TASK 806 PROCEDURE, NO ODOR OR SMOKE EVIDENCES WERE FOUND. THE AIR CONDITIONING SYS TEST WAS PERFORMED IAW MM 21-00-05, ALL CORRECT.
